Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized semigroups of quotients


Author: C. V. Hinkle
Journal: Trans. Amer. Math. Soc. 183 (1973), 87-117
MSC: Primary 20M10
DOI: https://doi.org/10.1090/S0002-9947-1973-0335666-6
MathSciNet review: 0335666
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For S a semigroup with 0 and $ {M_S}$ a right S-set, certain classes of sub S-sets called right quotient filters are defined. A study of these right quotient filters is made and examples are given including the classes of intersection large and dense sub S-sets respectively. The general semigroup of right quotients Q corresponding to a right quotient filter on a semigroup S is developed and basic properties of this semigroup are noted. A nonzero regular semigroup S is called primitive dependent if each nonzero right ideal of S contains a 0-minimal right ideal of S. The theory developed in the paper enables us to characterize all primitive dependent semigroups having singular congruence the identity in terms of subdirect products of column monomial matrix semigroups over groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0335666-6
Keywords: Semigroups of quotients, singular congruences, Rees matrix semigroups, primitive dependent semigroups
Article copyright: © Copyright 1973 American Mathematical Society